MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS VISION SYSTEM; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS VISION SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number VRT680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an operating room procedure involving phacoemulsification with the vrt ai tubing, a rupture of the capsule occurred.As a result, a vitrectomy will be performed on the patient, and an enclavation lens will be implanted.The patient¿s current status and details regarding recovery or further medical attention remain unknown.No additional information was received.This report is for the verita vision system.Different reports are being submitted for the other suspect products.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.The veritas vision system is not an implantable device.Section d6b - explant date: not applicable.The veritas vision system is not an implantable device; therefore, not explanted.Section e1 - telephone number: (b)(6).Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the information obtained, product malfunction and product deficiency cannot be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
VERITAS VISION SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23649843
Report Number3012236936-2025-000301
Device Sequence Number10055332
Product Code HQC
UDI-Device Identifier05050474700864
UDI-Public(01)05050474700864
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K203060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVRT680300
Device Catalogue NumberVRT680300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown